Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 724014, 19 pages
http://dx.doi.org/10.1155/2012/724014
Research Article

Mathematical and Dynamic Analysis of a Prey-Predator Model in the Presence of Alternative Prey with Impulsive State Feedback Control

1School of Mathematics and Information Science, Wenzhou University, Zhejiang, Wenzhou 325035, China
2School of Life and Environmental Science, Wenzhou University, Zhejiang, Wenzhou 325035, China

Received 5 October 2011; Revised 21 December 2011; Accepted 21 February 2012

Academic Editor: Xue He

Copyright © 2012 Chuanjun Dai and Min Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. R. Jiang and Q. S. Lu, “Impulsive state feedback control of a predator-prey model,” Journal of Computational and Applied Mathematics, vol. 200, no. 1, pp. 193–207, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. Nie, Z. Teng, L. Hu, and J. Peng, “The dynamics of a Lotka-Volterra predator-prey model with state dependent impulsive harvest for predator,” BioSystems, vol. 98, no. 2, pp. 67–72, 2009. View at Publisher · View at Google Scholar
  3. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  4. H. Yu, S. Zhong, R. P. Agarwal, and S. K. Sen, “Three-species food web model with impulsive control strategy and chaos,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 1002–1013, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. B. Wang, J. H. Shen, and J. J. Nieto, “Permanence and periodic solution of predator-prey system with holling type functional response and impulses,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 81756, 15 pages, 2007. View at Publisher · View at Google Scholar
  6. H. Yu, S. Zhong, and R. P. Agarwal, “Mathematics and dynamic analysis of an apparent competition community model with impulsive effect,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 25–36, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Q. Shi and L. S. Chen, “Stage-structured impulsive SI model for pest management,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 97608, 11 pages, 2007. View at Publisher · View at Google Scholar
  8. H. Yu, S. Zhong, R. P. Agarwal, and S. K. Sen, “Effect of seasonality on the dynamical behavior of an ecological system with impulsive control strategy,” Journal of the Franklin Institute, vol. 348, no. 4, pp. 652–670, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. J. Wei and L. S. Chen, “A delayed epidemic model with pulse vaccination,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 746951, 12 pages, 2008. View at Publisher · View at Google Scholar
  10. H. Yu, S. Zhong, R. P. Agarwal, and L. Xiong, “Species permanence and dynamical behavior analysis of an impulsively controlled ecological system with distributed time delay,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3824–3835, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Yu, S. Zhong, and R. P. Agarwal, “Mathematics analysis and chaos in an ecological model with an impulsive control strategy,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 776–786, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Teng, L. Nie, and X. Fang, “The periodic solutions for general periodic impulsive population systems of functional differential equations and its applications,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2690–2703, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Lv and M. Zhao, “The dynamic complexity of a three species food chain model,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1469–1480, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42, Springer, New York, NY, USA, 1983.
  15. L. Zhang and M. Zhao, “Dynamic complexities in a hyperparasitic system with prolonged diapause for host,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 1136–1142, 2009. View at Publisher · View at Google Scholar
  16. R. I. Leine, D. H. Van Campen, and B. L. Van De Vrande, “Bifurcations in nonlinear discontinuous systems,” Nonlinear Dynamics, vol. 23, no. 2, pp. 105–164, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Zhao, L. Zhang, and J. Zhu, “Dynamics of a host-parasitoid model with prolonged diapause for parasitoid,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 455–462, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Zhao and S. Lv, “Chaos in a three-species food chain model with a Beddington-DeAngelis functional response,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2305–2316, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. Lakmeche and O. Arino, “Bifurcation of non trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 7, no. 2, pp. 265–287, 2000. View at Google Scholar · View at Zentralblatt MATH
  20. S. Y. Tang and L. S. Chen, “Density-dependent birth rate, birth pulses and their population dynamic consequences,” Journal of Mathematical Biology, vol. 44, no. 2, pp. 185–199, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. G. Zeng, L. Chen, and L. Sun, “Existence of periodic solution of order one of planar impulsive autonomous system,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 466–481, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. L. Nie, Z. Teng, L. Hu, and J. Peng, “Qualitative analysis of a modified Leslie-Gower and Holling-type II predator-prey model with state dependent impulsive effects,” Nonlinear Analysis, vol. 11, no. 3, pp. 1364–1373, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. Nie, J. Peng, Z. Teng, and L. Hu, “Existence and stability of periodic solution of a Lotka-Volterra predator-prey model with state dependent impulsive effects,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 544–555, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. L. Qian, Q. Lu, Q. Meng, and Z. Feng, “Dynamical behaviors of a prey-predator system with impulsive control,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 345–356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Y. Tang and L. S. Chen, “Modelling and analysis of integrated pest management strategy,” Discrete and Continuous Dynamical Systems B, vol. 4, no. 3, pp. 761–770, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Y. Tang and R. A. Cheke, “State-dependent impulsive models of integrated pest management (IPM) strategies and their dynamic consequences,” Journal of Mathematical Biology, vol. 50, no. 3, pp. 257–292, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. T. K. Kar and S. K. Chattopadhyay, “A focus on long-run sustainability of a harvested prey predator system in the presence of alternative prey,” Comptes Rendus, vol. 333, no. 11-12, pp. 841–849, 2010. View at Publisher · View at Google Scholar
  28. G. R. Jiang, Q. S. Lu, and L. M. Qian, “Complex dynamics of a Holling type II prey-predator system with state feedback control,” Chaos, Solitons and Fractals, vol. 31, no. 2, pp. 448–461, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. P. S. Simeonov and D. D. Baĭnov, “Orbital stability of periodic solutions of autonomous systems with impulse effect,” International Journal of Systems Science, vol. 19, no. 12, pp. 2561–2585, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. S. N. Rasband, Chaotic Dynamics of Nonlinear Systems, John Wiley & Sons, New York, NY, USA, 1990.